MAUDE Adverse Event Report: STAAR SURGICAL COMPANY MICL13.2; PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY MICL13.2; PHAKIC INTRAOCULAR LENS
Model Number MICL13.2
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lens was returned dry, in a specimen cup.Visual inspection found no visible damage to lens with debris and clear residue on lens.(b)(4).
 
Event or Problem Description
The reporter stated that a micl13.2, -7.0 diopter, implantable collamer lens was explanted due to the patient did not like how they felt and did not like having a permanent lens.The lens was explanted a couple of weeks after it was implanted.The reporter stated the lens was not defective and the patient just didn't like them.Additional information was requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.

Brand Name
MICL13.2
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6544557
Report Number2023826-2017-00763
Device Sequence Number905388
Product Code MTA
UDI-Device Identifier00841542103237
UDI-Public(01)00841542103237(17)181130
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/30/2018
Device Model NumberMICL13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2017
Initial Report FDA Received Date05/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT NUMBER - UNK; INJECTOR MODEL AND LOT NUMBER - UNK
Outcome Attributed to Adverse Event Required Intervention;